# SDR PAYA95D7004

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176RA
- Make and model: Dhav DHC7102
- Aircraft serial: 76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

JFK-PNE - FLT 176 - THE RT MLG FAILED TO EXTEND NORMALLY, EMERGENCY EXTENSION PERFORMED, NO TRANSIENT LIGHT ILLUMINATED DURING EXTENSION.  GREASED RT MLG, FUNCTIONALLY CHECKED EXTENSION AND RETRACTION THROUGH TEN CYCLES WITH NO DEFECTS NOTED.  (W)
